MAUDE Adverse Event Report: DENTSPLY LLC FINE MINT W/F CUPS NUPRO; AGENT, POLISHING, ABRASIVE, ORAL CAVITY

DENTSPLY LLC FINE MINT W/F CUPS NUPRO; AGENT, POLISHING, ABRASIVE, ORAL CAVITY
Catalog Number 801232
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.
 
Event or Problem Description
In this event it is reported that a patient had an reaction to the fine mint w/f cups nupro after a recent dental cleaning.No injury was reported after the alleged event.
 
Additional Manufacturer Narrative
Investigation results: none of the nupro mint products (mint, spearmint, or peppermint), contain pvp.An email was sent confirming this to (b)(6), (b)(6), and (b)(6) with (b)(6) and (b)(6) on copy on (b)(6) 2025.The compositions that were checked and provided were the following part numbers: (b)(6).Failure mode: patient reaction.Root cause: not determined.It is not possible to determine if the allergic reaction was caused by the prophy paste.Conclusion code: indeterminable.

Brand Name
FINE MINT W/F CUPS NUPRO
Common Device Name
AGENT, POLISHING, ABRASIVE, ORAL CAVITY
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21190400
Report Number2424472-2025-00202
Device Sequence Number18214015
Product Code EJR
UDI-Device IdentifierD0038012321
UDI-PublicD0038012321
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number801232
Device Lot Number000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/03/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/20/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown